# SDR P5CA0300716

- Difficulty date: December 31, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N354MC
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 23394
- Aircraft time: 52,752 hours, 10,144 cycles
- Engine: Ge CF650E2
- Engine time: 41,039 hours, 8,802 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: NONE
- Part serial: NONE
- Condition: Leaking
- Location: #2 Eng Pylon
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER FUELING WAS COMPLETED, A STEADY DRIPPING OF FUEL ONTO #2 ENGINE FROM #2 PYLON WAS NOTICED. FOUND LEAK COMING FROM SEALANT ON FWD SPAR ON #2 ENGINE PYLON. INSTALLED FUEL LEAK SEAL IAW BMM 28-11-00 & PAC SERVICE FUELING MANUAL 4-05-02, ITEM 7. NO LEAKS NOTED.
